MathSciNet Relay Station
MathSciNet bibliographic data
MR242233 (39 #3566) 60.30
Tutubalin, V. N. The central limit theorem for random motions of Euclidean space. (Russian) Vestnik Moskov. Univ. Ser. I Mat. Meh. 22 1967 no. 6, 100–108.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement